MAUDE Adverse Event Report: TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Following the allegation, a review of reading logs transmitted by the affected device was performed.It was confirmed that on the date of the event, one out-of-range l2 test result was logged by the device.No evidence of back-to-back readings more than 15% apart and no other out-of-range control solution test results were found.Though the out-of-range result may have been caused by factors other than device malfunction (e.G.User error by incorrectly applying control solution), this event is being reported out of an abundance of caution.The patient was contacted multiple times after the event to request additional information and the return of the affected device.To date, the patient has not responded.
 
Event or Problem Description
Patient alleged that their blood glucose meter was not accurate after comparing results with a meter from a different manufacturer.The patient performed control solution tests on the device and alleged that one l1 test result and one l2 test result was outside the specified range.There was no allegation of symptoms or injury associated with the event and no treatment or medical attention was sought by the patient.
 
Additional Manufacturer Narrative
The device was returned for evaluation and inspection.No external device damage was identified.Control solution testing was performed using control solution and test strips.No device inaccuracy was identified.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key19076290
Report Number3008514395-2024-00006
Device Sequence Number15178507
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public00859519002407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer04/14/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown